CSpace
THE EXISTENCE AND ASYMPTOTIC-BEHAVIOR OF SOLUTIONS TO SYSTEMS OF GAS-DYNAMICS WITH A CLASS OF SOURCES
CHEN, GQ; LU, YG
1988
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume8Issue:1Pages:85-94
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988N175400012
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27683
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
2.ACAD SINICA,INST MATH SCI,WUHAN,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, GQ,LU, YG. THE EXISTENCE AND ASYMPTOTIC-BEHAVIOR OF SOLUTIONS TO SYSTEMS OF GAS-DYNAMICS WITH A CLASS OF SOURCES[J]. ACTA MATHEMATICA SCIENTIA,1988,8(1):85-94.
APA CHEN, GQ,&LU, YG.(1988).THE EXISTENCE AND ASYMPTOTIC-BEHAVIOR OF SOLUTIONS TO SYSTEMS OF GAS-DYNAMICS WITH A CLASS OF SOURCES.ACTA MATHEMATICA SCIENTIA,8(1),85-94.
MLA CHEN, GQ,et al."THE EXISTENCE AND ASYMPTOTIC-BEHAVIOR OF SOLUTIONS TO SYSTEMS OF GAS-DYNAMICS WITH A CLASS OF SOURCES".ACTA MATHEMATICA SCIENTIA 8.1(1988):85-94.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, GQ]'s Articles
[LU, YG]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, GQ]'s Articles
[LU, YG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, GQ]'s Articles
[LU, YG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.